MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; HEMIARTHROPLASTY PROSTHESIS

ORTHO DEVELOPMENT PIVOT; HEMIARTHROPLASTY PROSTHESIS
Model Number 133-2251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient received bipolar hip arthroplasty on (b)(6) 2022.Dislocation occurred and caused pain.An x-ray confirmed that the head was dislocated from the cup and the cup was dislocated from the acetabulum.On (b)(6) 2022, a revision was performed to replace the components.

Brand Name
PIVOT
Common Device Name
HEMIARTHROPLASTY PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key15960774
Report Number1722511-2022-00009
Device Sequence Number20227241
Product Code KWY
UDI-Device Identifier00822409015207
UDI-Public(01)00822409015207(17)250626(10)A196916
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model Number133-2251
Device Lot NumberA196916
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexMale